# SDR AALA202012089015

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 18,406 hours, 7,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN PANEL BREAK ASSEMBLY AT STA 537 BETWEEN BL 0 AND RBL 24, MEASURING L=0.5 IN.  REPLACED BREAK ASSEMBLY WITH NEW, IAW AARD 51-00-05.
